Difference between revisions of "Aa2002"

From DispersiveWiki
Jump to navigationJump to search
m
 
Line 1: Line 1:
 
{{Article
 
{{Article
| author = Aassila, Mohammed
 
| title = Non existence de solutions globales de certaines équations d'ondes non linéaires
 
| journal = C.R. Math. Acad. Sci. Paris
 
| Fjournal = Comptes Rendus Mathématique. Acadéemie des Sciences. Paris
 
| jvol = 334
 
| year = 2002
 
| NUMBER = 11
 
| jpage = 961-966
 
| ISSN = 1631-073X
 
| MRCLASS = 35L70 (35B40)
 
| arxivid = 
 
| mathsciid = MR1913718
 
}}<noinclude>
 
 
{{ArticleCat
 
 
  | author = Aassila, Mohammed
 
  | author = Aassila, Mohammed
 
  | title = Non existence de solutions globales de certaines équations d'ondes non linéaires
 
  | title = Non existence de solutions globales de certaines équations d'ondes non linéaires
Line 28: Line 13:
 
  | mathsciid = MR1913718
 
  | mathsciid = MR1913718
 
}}
 
}}
</noinclude>
 

Latest revision as of 05:32, 11 March 2009

Aassila, Mohammed. Non existence de solutions globales de certaines équations d'ondes non linéaires. C.R. Math. Acad. Sci. Paris, 334 (2002), 961-966. MathSciNet, arXiv.